# SDR 20000406SH038

- Difficulty date: December 9, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Part number: 230375011103
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEGMENT ABOVE AIR DISTRIBUTION SWITCHES NOT ILLUMINATING, RADAR AND RADAR IND.  REMOVED AND REPLACED.  (X)
